# SDR UALA2011022800986

- Difficulty date: February 25, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 61,922 hours, 11,364 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE AFT STRUT FAIRING LOWER HEAT SHIELD SEAL RETAINER HAS 6 LOOSE ATTACHMENT FASTENER. ACCOMPLISHED INTERIM REPAIR REF MT 54-UA1. RE-INSPECT EVERY 3 SERVICE AND PERMANENT REPAIR AT C CHECK.  OK TO CF9 PER OPBLM.INTERIM FASTENERS ARE 3,5, 9,11,15, AND 18. ADDITIONAL FASTNERS REPLACED AT LOCATIONS 4, 6, 7, 8, 10, 14, 19 PER MT AND EVA 80492. REQS RECHECK AT EVERY 3SV UNTIL PERMANENT REPAIR AT NEXT C#2 CK. REPLACED FIRESEAL, HEATSHIELD AND INSTALLED GATORBACKS.
